# SDR GTIA040182

- Difficulty date: February 16, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT SIDE DORSAL FIN ATTACH ANGLE CRACKED AND GOUGED THROUGH VERTICAL LEG INTO 1ST ROW OF HORIZONTAL.  REMOVAL LEFT SIDE DORSAL FIN ATTACH ANGLE.  PER FURTHER INSPECTION FOUND INNER ATTACH ANGLE LEFT SIDE CRACKED SEVERAL PLACES.  REMOVED LEFT INNER ATTACH ANGLE.  LOCATED AND DRILLED HOLES ON INNER ANGLE.  LOCATED AND DRILLED HOLES ON OUTER ANGLE.  INSTALLED INNER ATTACH ANGLE.  INSTALLED OUTER ANGLE AND PLATE DOUBLER.  (M)
